# SDR KC8A990JN905CK

- Difficulty date: August 14, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N905CK
- Make and model: Lear 36LEAR
- Aircraft serial: 005
- Aircraft time: 13,186 hours, 8,835 cycles
- Engine time: 9,424 hours, 7,241 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24405215
- Condition: Defective
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

LEFT ENGINE FIRE WARNING LIGHT CAME ON DURING APPROACH TO LRD.  CREW SHUT DOWN ENGINE AND SELECTED FIRE BOTTLE TO LEFT ENGINE.  LATER INVESTIGATION REVEALED NO EVIDENCE OF FIRE FROM THE LEFT ENGINE AREA.  FURTHER INVESTIGATION FOUND 1 OF 3 SECTIONS OF LEFT ENGINE FIRE LOOP LOCATED AT THE FIRE WALL WAS SHORTED BEYOND MAINTENANCE MANUAL LIMITS.  REPLACED FIRE LOOP SECTION WITH SERVICEABLE LOOP, REPLACED FIRE BOTTLE WITH SERVICEABLE, OVERHAULED BOTTLE.  ALL WORK PERFORMED IN ACCORDANCE WITH THE LEARJET 35/36/35A/36A MAINTENANCE MANUAL.
